# SDR PLG111795E1

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM BOS, FLT NR 4414, HAD A FORWARD CABIN DOOR WARNING LIGHT ILLUMINATE.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE DOOR WARNING SYSTEM AND FOUND NO FAULT.  THE SYSTEM WAS OPS CHECKED AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
